# SDR DALA2019092505579

- Difficulty date: September 24, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1285570) 1 DISBOND WAS FOUND OF 20" X 19" ON L1 DOOR CUTOUT AT FWD UPPER CORNER IN REFERENCE WORK CARD 5331-01232-02G STEP 5.B.(2). CORRECTIVE ACTION: DISBOND AREA WAS BONDED AND REPAIR PERMANENT WAS PERFORMED PER ER/A 581555-14AD REV. ORG, ETI-57-19-097 REV. 6 AND AMDS 5331-01232-02G. TIME CONTROLLED ITEMS PERFORM HFEC, LFEC AND DVI AS DESCRIBED IN FIGURE 06 BEFORE 37,500 TOTAL FLIGHT CYCLES PER ERA 581555-14AD REV ORI SECTION II UNDER LOGPAGE #1284200.TIME CONTROLLED ITEMS- PERFORM HFEC, LFEC AND DVI AS DESCRIBED IN FIGURE 06 WITHIN EVERY 4,000 FLIGHT CYCLES. AFTER LOGPAGE 1284200, TIME CONTROLLED ITEMS- PERFORM HFEC AND LFEC AS DESCRIBED IN FIGURE 07 BEFORE 50,000 TOTAL FLIGHT CYCLES AND EVERY 12,000 FLIGHT CYCLES THEREAFTER PER ERA 581555-14AD REV ORI SECTION IV UNDER LOG PAGE # 1284208. TIME CONTROLLED ITEMS-REPAIR APPROVAL IS LIMITED TO 50,000 TOTAL FLIGHT CYCLES ONLY, ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT.
